MAUDE Adverse Event Report: CONMED STERLING; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONMED STERLING; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number C9911
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, c9911, sterling spherical bur, microblade, 2.9 mm, was used during an arthroscopic carpal tunnel syndrome (cm) joint formation procedure on (b)(6) 2026 when it was reported, ¿immediately after starting to use the abrader bur under endoscopic guidance, the ball-shaped tip of the bur broke off and detached.We have received a report that the detached part was removed, so there are no remaining remnants in the body, and there is no impact on the patient.¿ there was no report of injury, medical intervention, or hospitalization for the patient.The procedure was completed as planned with no reported delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
STERLING
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key24712356
Report Number1017294-2026-00035
Device Sequence Number6087665
Product Code GFA
UDI-Device Identifier10845854017722
UDI-Public(01)10845854017722(17)291119(10)1423689
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC9911
Device Lot Number1423689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/19/2026
06/18/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/19/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic